default-icon

Weakness Issues

Hi my age is 30 and i used to be good athelite till the age of 26 but since 4 years my stamina went down and i cant run or do hard work . my diet is not that bad as m veggie. I dont know what is the problem. can you help me please
views-icons 93 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Weakness Issues

doctor profile image
Dr. Roopakala
8 yrs. of exp | Bangalore | Ayurveda

INR 150 for 24 hrs

CHAT NOW
Answered
Horsegram , green gram and black gram supposed to be very good for increasing Stamina According to ayurveda. There are Good Ayurveda formulations like Chyavanprash, Aswagandha Rasayana, Narasimaha Rasayana etc.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Sawale
17 yrs. of exp | Navi Mumbai | Ayurveda

INR 250 for 24 hrs

CHAT NOW
Answered
The ans is in ur Q.. only if ur consistent with efforts n practices then only u can maintain pace... else u need to consult in person for further evaluation...
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Banderao Babasaheb Jadhav
3 yrs. of exp | Aurangabad | Ayurveda
Answered
This seems To Doirbalya and Doirbalya happen in 1. Kamala But in kamala there is     loss of appetite 2. Kafaj grahani and this may be 3. There may be Arasha Plz consalt near by ayurved practicener With detailed case taking
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Kalpana Erande
Pune | Ayurveda
Answered
Cause for weakness should be ruled out first. Consult ayurvedic physician. In ayurveda so many medicines r available to increase stamina . But without knowing the cause they r of no use.  Exercise in excess can also cause weakness after some days if u don't maintain proper balance of diet and exercise.  Along with it, some diseases also can cause such things, like anemia, endocrine dysfunction. So consult doctor first.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO